MathSciNet Relay Station
MathSciNet bibliographic data
MR1103034 (92g:35045) 35F20 (35B45 35L40 73Q05)
Métivier, G. Ondes soniques. (French) [Sound waves] J. Math. Pures Appl. (9) 70 (1991), no. 2, 197–268.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement